Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On nonoscillatory solutions of differential inclusions

Authors: Ravi P. Agarwal, Said R. Grace and Donal O'Regan
Journal: Proc. Amer. Math. Soc. 131 (2003), 129-140
MSC (2000): Primary 47H10, 34C10
Published electronically: June 3, 2002
MathSciNet review: 1929032
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper introduces a nonoscillatory theory for differential inclusions based on fixed point theory for multivalued maps.

References [Enhancements On Off] (What's this?)

  • 1. R.P. Agarwal, S.R. Grace and D. O'Regan, Oscillation theory for second order dynamic equations, Taylor & Francis, to appear.
  • 2. C.D. Aliprantis and K.C. Border, Infinite dimensional analysis, Springer Verlag, 1994. MR 96k:46001
  • 3. J.P. Aubin and A. Cellina, Differential inclusions, Springer, Berlin, 1984. MR 85j:49010
  • 4. M. Cecchi, M. Marini and P. Zecca, Existence of bounded solutions for multivalued differential systems, Nonlinear Analysis, 9 (1985), 775-786. MR 86j:34012
  • 5. N. Dunford and J. Schwartz, Linear Operators, Interscience, New York, 1958. Reprint MR 90g:47001a
  • 6. L.H. Erbe, Q.K. Kong and B.G. Zhang, Oscillation theory for functional differential equations, Marcel Dekker, New York, 1995. MR 96c:34147
  • 7. P.M. Fitzpatrick and W.V. Petryshyn, Fixed point theorems for multivalued noncompact acyclic mappings, Pacific Jour. Math., 54 (1974), 17-23. MR 53:8973
  • 8. M. Frigon, Théorèmes d'existence de solutions d'inclusions différentielles, Topological Methods in Differential Equations and Inclusions (edited by A. Granas and M. Frigon), NATO ASI Series C, Vol 472, Kluwer Acad. Publ., Dordrecht, 1995, 51-87. MR 96m:34025
  • 9. I. Gyori and G. Ladas, Oscillation theory of delay differential equations with applications, Clarendon Press, Oxford, 1991. MR 93m:34109
  • 10. I.T. Kiguradze, On oscillatory solutions of some ordinary differential equations, Soviet Math. Dokl., 144 (1962), 33-36.
  • 11. A. Lasota and Z. Opial, An application of the Kututani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys., 13 (1965), 781-786. MR 33:4370
  • 12. G.S. Ladde, V. Lakshmikantham and B.G. Zhang, Oscillation theory of differential equations with deviating arguments, Marcel Dekker, New York, 1987. MR 90h:34118
  • 13. Z. Nehari, A nonlinear oscillation problem, Jour. Differential Eqns., 5 (1969), 452-460. MR 38:3514
  • 14. D. O'Regan, Integral inclusions of upper semi-continuous or lower semi-continuous type. Proc. Amer. Math. Soc., 124 (1996), 2391-2399. MR 96j:47064
  • 15. Ch.G. Philos and V.A. Staikos, Oscillation and asymptotic behaviour of second and third order retarded differential equations, Czech. Math. Jour., 32 (1982), 169-182. MR 83g:34082
  • 16. T. Pruszko, Topological degree methods in multivalued boundary value problems, Nonlinear Analysis, 5 (1981), 953-973. MR 83d:34034
  • 17. S.M. Rankin, Oscillation of forced second order nonlinear differential equations, Proc. Amer. Math. Society, 59 (1976), 279-282. MR 54:3089
  • 18. B. Singh, Asymptotic nature of nonoscillatory solutions of $\,n^{th}\,$ order retarded differential equations, SIAM Jour. Math. Anal., 6 (1975), 784-795. MR 55:3479
  • 19. V.A. Staikos and Ch.G. Philos, On the asymptotic behavior of nonoscillatory solutions of differential equations with deviating arguments, Hiroshima Math. Journal, 7 (1977), 9-31. MR 55:8518
  • 20. R.D. Terry, Some oscillation criteria for delay differential equations of even order, SIAM Jour. Appl. Math., 28 (1975), 319-334. MR 50:13822
  • 21. J.S.W. Wong, On the second order nonlinear oscillations, Funkcial. Ekvac., 11(1968), 207-234. MR 39:7221

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10, 34C10

Retrieve articles in all journals with MSC (2000): 47H10, 34C10

Additional Information

Ravi P. Agarwal
Affiliation: Department of Mathematics, National University of Singapore, 10 Kent Ridge Crescent, Singapore 119260
Address at time of publication: Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901-6975

Said R. Grace
Affiliation: Department of Engineering Mathematics, Cairo University, Orman, Giza 12221, Egypt

Donal O'Regan
Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland

Keywords: Differential inclusions, nonoscillatory, fixed point theorems
Received by editor(s): April 4, 2001
Received by editor(s) in revised form: August 9, 2001
Published electronically: June 3, 2002
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society